# SDR SWAA2014060428695

- Difficulty date: May 29, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 28,293 hours, 16,729 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573782
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LE INTERNAL RIB DAMAGED AT STAB STATION 160.93 TO STATION 188.93.  R & R STABILIZER IAW MM.
